# SDR DALA2017042303384

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 900-1074
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 900 - 1074, LBL 45 REQUIRES REPLACEMENT DUE TO BEING OUT OF LIMITS. REMOVED THE SECTION OF SEAT TRACK AND INSTALLED A NEW SECTION IAW SRM 51-40-02, STEP 9B, AND DWG 144N5001 REV-.
